Volume 17, Issue 4
A Wavelet Method for the Fredholm Integro-Differential Equations with Convolution Kernel

Xiao Qing Jin, Vai Kuong Sin & Jin Yun Yuan

DOI:

J. Comp. Math., 17 (1999), pp. 435-440

Published online: 1999-08

Preview Full PDF 35 1005
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-435, author = {}, title = {A Wavelet Method for the Fredholm Integro-Differential Equations with Convolution Kernel}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {4}, pages = {435--440}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9114.html} }
TY - JOUR T1 - A Wavelet Method for the Fredholm Integro-Differential Equations with Convolution Kernel JO - Journal of Computational Mathematics VL - 4 SP - 435 EP - 440 PY - 1999 DA - 1999/08 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9114.html KW - AB -
Xiao Qing Jin, Vai Kuong Sin & Jin Yun Yuan. (1970). A Wavelet Method for the Fredholm Integro-Differential Equations with Convolution Kernel. Journal of Computational Mathematics. 17 (4). 435-440. doi:
Copy to clipboard
The citation has been copied to your clipboard